Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Heavy vaginal bleeding. Taking meprate, aggravated psoriasis. Side effect of medication?

Iam aged forty. had heavy non stop bleeding . scan result showed endomerial thickness. advised to take meprate 10 from 15 th day of the cycle for two weeks for six months. also having skin problem psoriasis . after started taking meprate the skin problem has aggravted. s it due to side effect of meprate. is there anyy other solution.
Asked On : Wed, 21 Nov 2012
Answers:  0 Views:  80 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor